IJMSI
ISSN (Online) : 2321 - 4767         ISSN (Print) : 2321 - 4759

 

Download Your Online Certificates        (Volume-7 ~ Issue-2 - February - 2019)

Kindly print or save in your system. It will be automatically deleted after 30 days of online Publication of your paper. Thank you!

S.No. IJMSI TITLE DOWNLOAD
1 Generating the Subgroup Representations and Actions of Finite Groups on Signal Space
2 Does the Fed's Interest Rate Policy Adjustment Increase China's Financial Risk?
3 A Proposed Spline Smoothing Estimation Method for Time Series Observations
4 Inference in a general alternative for the Cox Model and its application in clinical trials
5 Exchange Rate Changes, Monetary Policy and Sino-US Trade Imbalance
6 Accuracy Study on Numerical Solutions of Initial Value Problems (IVP) in Ordinary Differential Equations (ODE)
7 A simple algorithm for finding out the convolution sum of two discrete sequences
8 On The Homotopy Theory of G - Spaces
Other Journals
About Us : International Journal of Mathematics and Statistics Inventionis an international journal intended for professionals and researchers...
Call for paper : Authors are invited to submit manuscript reporting original research and review in this field. submitted manuscript must be in technical english...
Online submission : The Journal publishes original research work either as a Full Research Paper or as a Review Articles....
Journal Indexing: Our journal has recently joined International Database for Indexing with DOAJ, Index Copernicus, Open J Gate, CAS, Google Scholar, WAME...
IJPSI IJBMI IJHSSI